# SDR SWAA2023110707630

- Difficulty date: October 4, 2023
- Submitted: November 7, 2023
- Operation: Air carrier
- Aircraft: N451WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32495
- Aircraft time: 64,297 hours, 38,163 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: UNKNOWN
- Condition: Missing
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY; REPLACED GUSSET AT BS 500D STR 19L IS MISSING TWO FASTENERS FROM THE INBOARD EDGE OF THE GUSSET COMMON TO THE AFT BULKHEAD SUPPORT FORWARD FLANGE.<[01] INSTALLATION OF FASTENERS WILL BE ACCOMPLISHED BY REPLACED OF PART ON CARD# TTG8Q00NTWDY.;[02] VERIFIED CORRECTIVE ACTION 1 AND MEASUREMENT TABLE.
